| Catalog Number |
6000-014-000 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case, the ngenius universal tracker was not fully seated which caused the accuracy to be off.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion h3 other text : device will not been returned.
Event or Problem Description